Tornadoes · United States · Oklahoma · 2010

EF2 tornado, Oneta to Coweta Easley Arpt, Oklahoma, May 13, 2010

From Oneta to Coweta Easley Arpt, this EF2 tornado ran 5.1 miles across Wagoner County on May 13, 2010, touching down at 5:04 AM CDT and reaching 550 yards wide. It killed nobody and injured 2, and did $400,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF2
Date
May 13, 2010
Touchdown
5:04 AM CDT (10:04 UTC)
Lifted
5:08 AM CDT (10:08 UTC)
On the ground
4 minutes
Path length
5.1 miles (8.2 km)
Path width
550 yards (503 m)
Deaths
0
Injuries
2
Property damage
$400,000
County
Wagoner County
Touchdown point
35.999, -95.713
Lift-off point
36.022, -95.626
Record number
1005130404-01

What the Weather Service recorded

A line of thunderstorms intensified as it moved into eastern Oklahoma during the early morning hours of the 13th. A number of tornadoes developed on the leading edge of the bowing line of storms over northeastern Oklahoma. The storms also produced damaging wind gusts.

A tornado severely damaged a home, destroyed several shops and outbuildings, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 120 mph. Two people were injured by flying debris in the severely damaged home.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

Issued (UTC)ExpiredProductOffice
09:35 UTC10:30 UTCSevere Thunderstorm WarningTSA
10:09 UTC10:51 UTCSevere Thunderstorm WarningTSA
11:00 UTC11:47 UTCSevere Thunderstorm WatchTSA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a General Thunderstorms Risk. The outlook in force was issued at 05:23 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 13, 3:50 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 13, 3:50 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT THU MAY 13 2010

.DISCUSSION...
WIDESPREAD CONVECTION WILL CONTINUE ALONG ADVANCING FRONTAL
BOUNDARY THROUGH TODAY...WITH PRE-FRONTAL AIRMASS MAINTAINING
SUFFICIENT INSTABILITY AND WEAK ENOUGH INHIBITION THAT POCKETS OF
STRONG TO SEVERE WINDS ARE POSSIBLE. SO FAR THE HEAVIEST RAINS
HAVE BEEN PROGRESSIVE ENOUGH TO LIMIT FLOODING RISK AT LEAST IN
THE SHORT TERM. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT
WITH EARLY DAY HIGH TEMPS EXPECTED FOR EASTERN LOCATIONS.

FRONTAL BOUNDARY CLEARS THE FORECAST AREA TONIGHT HOWEVER UPGLIDE
STRENGTHENS LATER TONIGHT WITH ADDITIONAL SHOWERS AND STORMS
EXPECTED TO DEVELOP. PRECIP FOCUS SHOULD SHIFT MOSTLY SOUTHWARD ON
FRIDAY...WITH A STRONGER WAVE MOVING TOWARD THE PLAINS ON
SATURDAY. FRONTAL BOUNDARY TO LIFT NORTHWARD IN ADVANCE OF THE
WAVE AGAIN SUPPORTING PRECIP CHANCES WITH A MORE UNSTABLE AIRMASS
OVERSPREADING THE AREA BY SATURDAY NIGHT INTO SUNDAY. THIS WILL
COINCIDE WITH THE PASSAGE OF THE UPPER WAVE WITH ADDITIONAL ROUNDS
OF CONVECTION LIKELY AS IT PASSES BY SUNDAY NIGHT. IT REMAINS
UNCLEAR JUST HOW WELL INSTABILITY AND WIND SHEAR WILL COUPLE
DURING THIS TIMEFRAME...HOWEVER SHOULD ANY UPTICK IN SEVERE
WEATHER RISK DEVELOP IT WOULD LIKELY ACCOMPANY THE PASSAGE OF THIS
WAVE.

THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE AREA WITH A MORE
STABLE AIRMASS FOLLOWING...HOWEVER PRECIP CHANCES REMAIN IN THE
FORECAST AS NORTHWESTERLY FLOW DEVELOPS OVERHEAD WITH VARIOUS
MODELS DEVELOPING PRECIP WITHIN THIS FLOW PATTERN. IT STILL
APPEARS THAT BY LATER NEXT WEEK UPPER RIDGING WILL BEGIN TO EXPAND
NORTHWARD WHICH WOULD YIELD A LESS ACTIVE PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  56  75  61 /  70  60  30  70
FSM   79  63  76  61 /  50  60  60  70
MLC   75  60  75  63 /  60  60  60  60
BVO   63  51  76  57 /  70  40  20  70
FYV   74  57  73  57 /  60  80  60  60
BYV   75  57  71  54 /  50  80  60  60
MKO   73  58  73  61 /  70  70  60  70
MIO   68  54  75  57 /  80  60  20  60
F10   66  57  73  61 /  70  70  60  60
HHW   81  62  78  64 /  50  40  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....07
Hazardous weather outlook, May 12, 9:47 PM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED MAY 12 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
947 PM CDT WED MAY 12 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
THUNDERSTORMS WILL INCREASE ACROSS EASTERN OKLAHOMA INTO
THE OVERNIGHT HOURS.  ENOUGH ELEVATED INSTABILITY AND
SUFFICIENT WIND SHEAR IS IN PLACE FOR SEVERAL OF THE
STORMS TO BECOME SEVERE.  HAIL WILL BE THE PRIMARY THREAT...
BUT A FEW WIND GUSTS TO 60 MPH WILL BE POSSIBLE.

A COLD FRONT IS MOVING INTO NORTHEAST OKLAHOMA.  THE
FRONT WILL REACH A LINE FROM NEAR JOPLIN TO OKMULGEE BY SUNRISE.
THE FRONT WILL NOT MARK THE END TO THE THUNDERSTORMS AS LOW-LEVEL
WINDS WILL BE ORIENTED TO OVERRUN THE FRONT...MAINTAINING THE LIFT
NECESSARY TO SUPPORT STORMS.  THIS WILL RESULT IN SOME
LOCATIONS IN NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44 RECEIVING
2 TO 3 INCHES OF RAIN TONIGHT...AND THIS COULD CAUSE A LOCAL
FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION IN NORTHEAST OKLAHOMA WILL BE NECESSARY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL CONTINUE BOTH AHEAD AND BEHIND THE
FRONT ON THURSDAY AS IT CROSSES EASTERN OKLAHOMA AND WESTERN
ARKANSAS.  ISOLATED SEVERE STORMS WILL BE POSSIBLE ON THURSDAY
WITH HAIL THE PRIMARY THREAT.

THE FRONT WILL STALL IN THE AREA THURSDAY NIGHT AND BEGIN A SLOW
DRIFT BACK TO THE NORTH INTO THE WEEKEND.  WITH THE FRONT IN THE
AREA THERE WILL BE A DAILY CHANCES OF THUNDERSTORMS.  AT THIS TIME
THERE ARE NO MAJOR UPPER-LEVEL SYSTEMS EXPECTED IN THE REGION INTO
THE WEEKEND...SO LARGE SCALE SEVERE WEATHER EPISODES ARE NOT EXPECTED.
HOWEVER...EACH DAY THERE WILL BE A LIMITED LOCAL SEVERE STORM RISK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 13, 12:10 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT THU MAY 13 2010

OKZ061-062-067-068-070-130600-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
1210 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND WESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     WAGONER...SOUTHERN ROGERS AND SOUTHERN MAYES

AT 1208 AM CDT...VERY STRONG SOUTHERLY WINDS JUST OFF THE GROUND MAY
OCCASIONALLY BE FORCED TO THE GROUND BY SHOWERS AND ISOLATED
THUNDERSTORMS MOVING ACROSS MUSKOGEE AND WAGONER COUNTIES. OTHER
LOCATIONS THAT MAY BE AFFECTED INCLUDE SOUTHERN PORTIONS OF
ROGERS...MAYES...AND WESTERN CHEROKEE COUNTIES.

WIND GUSTS TO 50 MPH WILL BE POSSIBLE IN THESE AREAS THROUGH 1 AM.

LAT...LON 3564 9512 3564 9513 3557 9513 3556 9514
      3556 9570 3557 9571 3573 9571 3574 9573
      3636 9577 3636 9501
TIME...MOT...LOC 0505Z 197DEG 36KT 3578 9561
Special weather statement, May 13, 12:35 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT THU MAY 13 2010

OKZ054-130600-
OSAGE OK-
1235 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 1233 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF APPERSON TO 26 MILES WEST OF
APPERSON TO 36 MILES SOUTHWEST OF APPERSON...MOVING NORTHEAST AT 65
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...BURBANK...PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.

THE STRONGEST STORMS WILL LIKELY AFFECT THE AREA NORTHWEST OF A LINE
FROM BURBANK TO LAKE HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9617 3684 9619 3660 9688 3659 9704
      3668 9708 3671 9705 3670 9701 3670 9694
      3676 9689 3676 9683 3678 9681 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 0533Z 240DEG 57KT 3700 9733 3677 9720
          3652 9731
Special weather statement, May 13, 4:16 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT THU MAY 13 2010

OKZ054-059-060-064-131000-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
416 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN OSAGE...NORTHERN CREEK...WESTERN TULSA AND PAWNEE

AT 416 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF PAWNEE TO 5 MILES SOUTHWEST OF
MARAMEC TO 5 MILES WEST OF SHAMROCK...MOVING EAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT...SHAMROCK...
DRUMRIGHT...OILTON...MANNFORD...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3661 9644 3633 9618 3597 9607 3585 9662
      3616 9663 3616 9681 3625 9683 3625 9686
      3632 9693 3633 9692 3634 9695 3644 9704
      3648 9704
TIME...MOT...LOC 0916Z 255DEG 43KT 3642 9689 3622 9670
          3594 9662
Local storm report, May 13, 4:37 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     4 SE BRISTOW            35.79N 96.34W
05/13/2010  M60 MPH          CREEK              OK   MESONET

&&

KAH
Local storm report, May 13, 4:42 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND GST     4 SE BRISTOW            35.79N 96.34W
05/13/2010  M80 MPH          CREEK              OK   MESONET

&&

KAH
Local storm report, May 13, 4:57 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
05/13/2010  M62 MPH          OKMULGEE           OK   MESONET

&&

KAH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lamont, OK (KLMN), 12:00Z

1.9 hours after it, 176 km from the path. May 13, 2010.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -47106, lifted condensation level 599 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lamont, OK at 12:00Z on 2010-05-13The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 3 square meters per square second, 0 to 6 km bulk shear 68 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-47106 J/kg
Surface CAPE
3 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
68 kt
0-1 km bulk shear
4 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
1.3 K/km

Open this sounding in Storm Lab

The surface observations

Tulsa/Lloyd Jones (RVS), 29 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
08:20 UTC75.268200° 8 kt151008.8
08:38 UTC7768200° 9 kt1008.8
08:53 UTC7668190° 11 kt211008.8
09:48 UTC75.268180° 13 kt221008.1VCTS -RA
09:53 UTC7467230° 19 kt441011.9VCTS -RA
10:02 UTC64.462.6260° 10 kt301012.2VCTS RA BR
10:20 UTC64.460.8260° 10 kt201012.5-RA
10:41 UTC60.857.2 4 kt171013.2-TSRA
10:53 UTC5956 3 kt161013.2-RA
11:53 UTC58560° 0 kt1012.5

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Tulsa radar (KINX), 21 km away, was scanning. The volume nearest the touchdown began at 10:03 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
09:35 UTCTSTM WND DMGKellyvilleCreek, OKSEVERAL HOMES SUSTAINED ROOF DAMAGE IN AND AROUND KELLYVILLE.
09:45 UTCTSTM WND DMGSapulpaCreek, OKNUMEROUS REPORTS OF STRUCTURAL DAMAGE ON THE NORTHEAST SIDE OF TOWN.
09:46 UTCTSTM WND DMGBeggsOkmulgee, OKTRAMPOLINE THROWN OVER HOUSE...TREES DOWN
09:46 UTCTSTM WND DMGTulsaTulsa, OKPOCKETS OF SIGNIFICANT TREE...POWERLINE AND ROOF DAMAGE ACROSS THE TULSA METRO...BETWEEN 446 AM AND 503 AM ESTIMATED BY RADAR
09:46 UTCTORNADO3 Ne SapulpaCreek, OKNWS SURVEY TEAM IN THE FIELD AND WILL PROVIDE ADDITIONAL INFORMATION LATER TODAY
09:50 UTCTSTM WND DMGJenksTulsa, OKPARTIAL ROOF COLLAPSE WITH EXTENSIVE DAMAGE TO HOME...7800 SOUTH 26TH WEST AVE
09:50 UTCTSTM WND GST 624 W HectorvilleOkmulgee, OK
09:52 UTCTSTM WND DMGTulsaTulsa, OKNUMEROUS TREE AND POWER LINE DAMAGE NEAR 61ST AND LEWIS
09:53 UTCTSTM WND DMGTulsaTulsa, OKNUMEROUS TREE AND POWER LINE DAMAGE NEAR 51ST AND LEWIS
09:55 UTCTSTM WND DMG1 S TulsaTulsa, OKLARGE TREE BLOWN OVER ONTO A HOUSE AT 53RD AND SANDUSKY. RELAYED BY KOTV.
09:55 UTCTSTM WND DMGTulsaTulsa, OKNUMEROUS REPORTS OF POWER OUTAGES AND DAMAGE TO HOMES FROM TREES FALLING ON THEM.
09:56 UTCTSTM WND DMG1 W MorrisOkmulgee, OKMAJOR DAMAGE TO A HOUSE 1 MILE WEST AND 1/4 MILE NORTH OF MORRIS.
09:56 UTCTSTM WND DMGMorrisOkmulgee, OKROOFS OFF OF SEVERAL HOMES ALONG WITH COLLAPSED WALLS. TWO METAL BARNS AND A GRAIN BIN DESTROYED, ONE BARN HEAVILY DAMAGED. MULTIPLE TREES AND POWER POLES DOWN.
09:56 UTCTSTM WND DMGTulsaTulsa, OKPOWER POLE SNAPPED 101ST BETWEEN MINGO AND GARNETT
09:57 UTCTSTM WND DMGTulsaTulsa, OKBRICK/STONE FENCE BLOWN DOWN...NUMEROUS TREES DOWN...NEAR 41ST AND MINGO
10:00 UTCTSTM WND DMG4 Se CatoosaWagoner, OK1.5 MILES EAST OF 193RD EAST AVE AND 11TH ST. LARGE TREES UPROOTED. POWER OUT. ESTIMATED WINDS OF 80 MPH.
10:00 UTCTSTM WND DMG4 S TulsaTulsa, OK52ND AND SOUTH OSWEGO IN TULSA. TWO FOOT DIAMETER TREE BLOWN DOWN ON TOP OF TWO VEHICLES...ON A POLICE PATROL CAR. NUMEROUS OTHER TREES DOWN AND LIMBS BROKEN.
10:00 UTCTSTM WND DMGGlenpoolTulsa, OKLARGE TREE LIMBS AND BRANCHES DOWN. DAMAGE BLOWN NORTHEAST. TREES SNAPPED AT BASE IN DOWNTOWN GLENPOOL.
10:00 UTCTSTM WND DMGTulsaTulsa, OKNUMEROUS LARGE TREE LIMBS BLOWN DOWN. WIND GUSTS ESTIMATED AT 80 MPH. REPORTED AT 55TH AND YALE.
10:00 UTCTSTM WND GST 656 Se Broken ArrowWagoner, OK
10:03 UTCTORNADO1 Ese OnetaWagoner, OKNWS TEAM STILL IN THE FIELD ASSESSING DAMAGE AND DETAILS. PRELIMINARY EF2 RATING. 250 TO 300 YARDS WIDE. HOME DESTROYED. LENGTH NOT YET DETERMINED.
10:03 UTCTORNADO5 N Broken ArrowTulsa, OKBRIEF TORNADO TOUCHDOWN JUST NORTHWEST OF 21ST AND LYNN LANE ROAD....167TH EAST AVE. PRELIMINARY ESTIMATE EF0. DAMAGE TO NUMEROUS TREES. SHINGLES PEELED BACK ON HOUSE. SHED LIFTED AND WRAPPED ONTO A TREE ABOUT 15 FEET UP
10:05 UTCTSTM WND DMG4 E Broken ArrowWagoner, OKROOF BLOWN OFF BARN. WOOD PRIVACY FENCE DOWN. LARGE TREE UPROOTED. OTHER LARGE TREE LIMBS BROKEN AND DOWN.
10:05 UTCTSTM WND DMGSapulpaCreek, OKTREE LIMBS DOWN IN THE SAPULPA AREA
10:09 UTCTSTM WND GST 625 Sse HaskellMuskogee, OK
10:10 UTCTSTM WND DMG2 E HaskellMuskogee, OKHIGHWAY 104 GOING EAST OUT OF HASKELL INTO WAGONER COUNTY IS BLOCKED DUE TO DOWNED POWER POLES AND TREES.
10:10 UTCTSTM WND GST 603 E Broken ArrowWagoner, OKREPORTED NEAR THE JUNCTION OF HIGHWAY 51 AND THE CREEK TURNPIKE
10:15 UTCTSTM WND DMGCowetaWagoner, OKTHREE HOMES WITH MAJOR STRUCTURAL DAMAGE AT 108TH AND MIDWAY NEAR THE COWETA AREA.
10:15 UTCTSTM WND DMGVerdigrisRogers, OKROOF BLOWN OFF A HOUSE. POWER LINES DOWN.
10:19 UTCTSTM WND DMG4 S ClaremoreRogers, OKMULTIPLE POWER POLES DOWN FROM LARGE TREE FALLING ON LINES.
10:20 UTCTSTM WND DMG6 W WagonerWagoner, OKHIGHWAY SIGNS BLOWN OVER
10:25 UTCTSTM WND GST 583 Sse InolaRogers, OK
10:26 UTCTSTM WND DMGMuskogeeMuskogee, OKTREE LIMBS DOWN IN MUSKOGEE
10:30 UTCTSTM WND DMGPryorMayes, OKNUMEROUS REPORTS OF TREES AND POWER LINES DOWNED...AS WELL AS STRUCTURAL ROOF DAMAGE. REPORTED COUNTY WIDE.
10:30 UTCTSTM WND GST 60ChouteauMayes, OK
10:49 UTCTSTM WND DMG3 N TahlequahCherokee, OKNUMEROUS TREES DOWN IN THE MOODYS AREA

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2010 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

The other tornadoes of May 13, 2010

15 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 134:19 AM CDTEF1Creek, OK20.01,000$75,000
May 134:43 AM CDTEF2Tulsa, OK22.7500$750,000
May 134:45 AM CDTEF1Tulsa, OK14.1500$125,000
May 134:52 AM CDTEF2Okmulgee, OK6.0300$200,000
May 135:05 AM CDTEF2Rogers, OK6.0450$750,000
May 135:09 AM CDTEF0Rogers, OK3.1700$10,000
May 135:17 AM CDTEF2Rogers, OK8.71,0002$350,000
May 135:37 AM CDTEF1Cherokee, OK4.0200$10,000
May 135:51 AM CDTEF1Cherokee, OK4.0200
May 136:05 AM CDTEF1Ottawa, OK8.0500$25,000
May 136:24 AM CDTEF1Washington, AR0.175
May 137:00 AM CDTEF1Barry, MO2.2200$500,000
May 137:42 AM CDTEF0Stone, MO0.350$10,000
May 138:00 AM CDTEF0Christian, MO4.3200$50,000
May 131:47 AM EDTEF1Van Wert, OH2.1150

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.